Claritin 12-Hour Non-Drowsy Allergy RediTabs, Loratadine 5 mg, Antihistamine, 10 Count

Claritin RediTabs provide powerful, 12-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. Easy-to-take, orally dissolvable tablet melts in mouth and requires no water. For adults and children ages 6+. One tablet contains 5 mg of loratadine. Powerful, 12-hour, non-drowsy indoor and outdoor allergy relief #1 doctor recommended non-drowsy oral allergy brand.* Relief of your worst symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose Orally disintegrating allergy tablet. No water needed. Melts in mouth. Orally dissolves up to 3x faster than any other tablet. Speed of dissolution does not imply speed of relief 12-hour RediTabs contain 5 mg of loratadine per tablet For adults and children ages 6+

View our Curbside FAQ page